MathSciNet Relay Station
MathSciNet bibliographic data
MR1873778 34B24
Chernyavskaya, N.; Shuster, L. A criterion for correct solvability of the Sturm-Liouville equation in the space $L_p(\bold R)$. Proc. Amer. Math. Soc. 130 (2002), no. 4, 1043–1054.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement